MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC COUNTERSINK FOR 1.3/1.5 AND 2.0 SCREWS; GAUGE, DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC COUNTERSINK FOR 1.3/1.5 AND 2.0 SCREWS; GAUGE, DEPTH
Model Number 03.130.215
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product code: hww.Concomitant medical products: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Device evaluated by mfr and manufacture date: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2022, that they used the countersink before implanting a screw, when the top of the countersink broke off in the bone of the patient.Fragments were generated.The tip of the countersink remained in the patient¿s bone.It would be too difficult to remove the piece.He said he was not worried about leaving it.There was no surgical delay.Procedure was successfully completed.Patient consequence is unknown.This report is for one (1) countersink for 1.3/1.5 and 2.0 screws.This is report 1 of 1 for complaint (b)(4).

Brand Name
COUNTERSINK FOR 1.3/1.5 AND 2.0 SCREWS
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key15047754
Report Number2939274-2022-02670
Device Sequence Number17518024
Product Code HTJ
UDI-Device Identifier10886982075376
UDI-Public(01)10886982075376
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.215
Device Catalogue Number03.130.215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown